# SDR FDEA202405140666

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 97,978 hours, 21,317 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: ACG74015001
- Part serial: AP040
- Condition: Cracked
- Location: Nlg/Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: A

## Discrepancy

APPROX 2 MIN AFTER GEAR RETRACTION, LEVEL 2 HYD 3  FAIL CAUTION. TURNED BACK TOWARDS MEMPHIS AND  PROCEEDED WITH QRH FOR HYD 3 FAIL. NOSE GEAR SHOWED  UNSAFE, AFTER DISCUSSION WITH MOC, FLEET CAPTAIN,  AND TECH PILOT A LOW APPROACH WAS CONDUCTED TO  VERIFY NOSE GEAR DOWN. AFTER TOWER CONFIRMATION,  PROCEEDED WITH THE REST OF THE QRH AND LANDED  WITHOUT FURTHER INCIDENT.  EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE GEAR RETRACT ACTUATOR REF MD11 AMM 32-35-01-4 LEAK AND   OPS CHECK OK.
